| Model Number |
VTICM5 13.2 (-13.0/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
11/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vault.Lens remains implanted.Reporter stated iop controlled by medication.Cause of the event is unknown.
Additional Manufacturer Narrative
Claim# (b)(4).See claim# (b)(4) for fellow eye.
Additional Manufacturer Narrative
D1 - brand nameevo/evo+visian implantable collamer lens.D2a - common device name phakic toric intraocular lens.D2b - product code qcb.D4 - model number vticm5 13.2 (-13.0/1.5).D4 - catalog number vticm5 13.2.D4 - s/n (b)(6).D4 - expiration date 07/31/2027.D4 - udi (b)(4).D5 - health professional.E1 - inital reporter: simo vision.G2 - report source: foreign, health professional, other, netherlands.H4 - device manufacture date: 25-aug-2024.Claim (b)(4).Claim# (b)(4) for fellow eye.